# SDR DALA2017020901126

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N301DN
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 1,794 hours, 1,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DISLODGED, SECURED LIGHT AT 16C
